| Model Number |
N/A |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported yesterday the clinician had an issue with the sapiens reading when placing a picc.Sapiens told her that her picc was too long, she re-trimmed the picc and because she felt uncomfortable with the situation, she decided to order a chest x-ray.The x-ray showed her that her picc was too short (in the brachiocephalic vein) and the patient is in need of a change over wire due to this.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional information received: no patient harm or reaction.
Additional Manufacturer Narrative